American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R56) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Nathan Perlmutter. Homological stability for the moduli spaces of products of spheres. Trans. Amer. Math. Soc. 368 (2016) 5197-5228.
Abstract, references, and article information   
View Article: PDF

[2] Konrad Waldorf. String connections and Chern-Simons theory. Trans. Amer. Math. Soc. 365 (2013) 4393-4432.
Abstract, references, and article information
View Article: PDF

[3] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia